# SDR FDEA201408202222

- Difficulty date: August 20, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,123 hours, 12,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381293220100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 42 BETWEEN Y-450 TO Y-953 CROSSBEAM CRACKED.  REPLACED THE MDCC FR42 B/W Y-450 TO Y-953 CROSSBEAM PER AMM20-21-12-00.  MAJOR REPAIR IAW GMM6-2-100
